- June 21, 2013 at 12:34 am #106527
so, I feel that my anxiety is getting better and better. Also, a couple other things are improving, just better attitude, adrenals up a bit, clearer thoughts, can actually have just a small amount of non-acid coffee in the morning as a treat; urinary improved a little
can control stomach by diet, but have been getting some cramps and gas in intestines the past few days. The nd wants to kill my candida more before just going to sf722, make things a little gentler on me, which, I admit, I wasn’t ready 4 sf722.
So, I started phytostan, yes, it is multi-fungal, but I read paul d’arco can cause some cramps, is this true, and then it feels like it puts pressure on my bladder sometimes.June 21, 2013 at 12:54 am #106528
oh yes, one other question, probably will talk to nd about this again next week, but probiotics. he is already aware of me having trouble with the hmf, and I try to take it here and there, but it makes me feel so bloated, bad, die-off, like today from taking it today. I only seem to tolerate like renew life brand qod, is my body just still not strong enough 4 human flora probiotics??June 21, 2013 at 1:19 am #106530
Able900SpectatorTopics: 92Replies: 4811
If you’ve ever read the forum protocol and the strict diet, you may have noticed that neither of the two contains pau d’arco for good reasons, and they’re all called ‘side effects.’
Bleeding is one of the more serious side effects of pau d’arco. According to the National Institutes of Health, pau d’arco can impair blood clotting by interfering with the metabolism of vitamin K. Undetected or prolonged bleeding may lead to anemia and can be fatal if it occurs internally.
Bleeding risks are greatest when pau d’arco is taken in high doses or with blood thinners like aspirin or clopidogrel. People with a history of blood clotting disorders like hemophilia should avoid using pau d’arco due to the risk of uncontrolled bleeding.
Diarrhea may occur when taking normal doses of pau d’arco. While it’s generally viewed as a minor inconvenience, diarrhea can cause severe health problems when prolonged such as dehydration, nutrient deficiencies and weight loss. Occasionally, other gastrointestinal symptoms like vomiting, nausea and cramping may occur in conjunction with diarrhea.
Liver damage is a rare but extremely serious side effect of pau d’arco. Hydroquinone—a compound with both medicinal and toxic properties—is largely responsible for pau d’arco’s effects on the liver. To help prevent liver damage, use a low dose of pau d’arco. Do not take it with other liver toxins like acetaminophen or alcohol, and avoid use altogether if you have a history of liver disease or alcoholism.
Pau d’arco may cause serious or life-threatening effects when taken with certain herbs or medications. Because it thins the blood, pau d’arco should not be taken with prescription blood thinners like Coumadin or clopidogrel, according to the University of Maryland Medical Center. Herbs like ginger, turmeric and willow bark may also increase bleeding risks when taken with pau d’arco. Other potential interactions include over-the-counter pain relievers like ibuprofen, aspirin and naproxen.
As far as the HMF probiotic is concerned, it just may not be suitable for you. I would forget about it for the time being and maybe try it again in 4 to 6 weeks. Can you take MegaFlora or Innate? These are both preferable to Renew Life.
AbleJune 21, 2013 at 1:27 am #106532
ok, I remember reading that now. I should have looked for the answer again before posting. I’ll check with the nd again next week about a couple things. For the probiotic, he said take as tolerated right now, but he is helping me on some other issues, which I’m noticing some improvement. I know he’s got a plan. sorry able, just tired tonight, I have been looking up my answers before I post most the time anymore, just forgot to tonight. I’m sure u get tired of people asking the same question sometimes. other than that, I haven’t been feeling too bad lately. diet key, just mainly sticking to veggies, eggs for protein, finally got a good home-made non-dairy yogurt made this time =). Plus, I was able to start tolerating coconut flour again in small amounts in some baking I have done.June 21, 2013 at 2:29 am #106538
rasterParticipantTopics: 104Replies: 6838
You might want to consider trying out the HMF neuro powder, or start with HMF forte. I would talk to him about HMF forte.
I haven’t tried phytostan before, but it could be killing off some other bugs, parasites, bacteria, etc. and thus the bad symptoms. It also contains HCL which can kill these off as well. I would be more concerned about the grapefruit seed extract in it personally. You’ll likely only use phytostan for a month or so to start out.
-rasterJune 21, 2013 at 9:55 am #106546
Raster, that is what I have been taking, the forte. I told him that I wasn’t sure if it was the fos in the forte or not. I’ll ask him on my phone consult next Thursday. Last time, he told me, on people like me, he doesn’t even start probiotics at first, my sensitive system till we kill some more fungi. He even said for now, it is fine to take that lower dose renew life probiotic to feel comfortable here, if things get too much. Also, the doc said that we will get there eventually to take the hmf and sf722.
well, the phytostan, I have woke up some mornings with some great bowel movements, and I know I need improvement in that area. Even though I don’t have a colon, I do have problems either getting things out. Sometimes, I just get lots of pressure at the bottom, but nothing comes out, just gas. Sometimes, yes, it does rumble too much in the afternoon when I know there is not much there yet. Like you said, I could be just killing bugs, etc. here at first. I know there is a reason for all his changes in me. Just hit a rough spot yesterday.
But, I’ll just to continue to monitor how I feel day to day, take things as tolerated. Still tanning to help with toxins at the end of the day. It is the best detoxing tool ever, sweating!!!June 21, 2013 at 10:55 am #106550
CheeseyMemberTopics: 37Replies: 245
Why is it you’re holding off on sf722? I was about to start taking it on Monday in the hope of getting over this rut I am in.June 21, 2013 at 11:06 am #106551
well, I talked to the nd about it last time, and I was getting constipated, just ugh feeling, so he put me on phytostan, which contains a small amount of undecylecnic acid before switching back over. This week, I might try to start taking 1 a day again. I can tell you that the phytostan certainly is waking up my bowels though. I am probably just going through intense die-off because I am starting from scratch again. However, my mood has been pretty calm the past couple weeks surprising.June 21, 2013 at 5:19 pm #106565
rasterParticipantTopics: 104Replies: 6838
The antifungals, glutamine, HCL, and other herbs are likely improving your digestion. In the constipation remedies post, I basically explained how all antifungals can improve digestion, so you are seeing the results of this. It should only get better from here.
The topic ‘paul d'arco’ is closed to new replies.